# SDR SWAA2024091236602

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 10,817 hours, 5,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD O/B EMERGENCY FLASHLIGHT DOES NOT TEST<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00
